American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] Frauke M. Bleher. Large universal deformation rings. Proc. Amer. Math. Soc. 142 (2014) 3039-3047.
Abstract, references, and article information
View Article: PDF

[2] Benjamin Sambale. Blocks with central product defect group $D_{2^n}\ast C_{2^m}$. Proc. Amer. Math. Soc. 141 (2013) 4057-4069.
Abstract, references, and article information   
View Article: PDF

[3] Nathan Geer, Jonathan Kujawa and Bertrand Patureau-Mirand. Ambidextrous objects and trace functions for nonsemisimple categories. Proc. Amer. Math. Soc. 141 (2013) 2963-2978.
Abstract, references, and article information   
View Article: PDF

[4] J. Grbić, S. Theriault and J. Wu. Decompositions of looped co-$H$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1451-1464.
Abstract, references, and article information   
View Article: PDF

[5] Yuanyang Zhou. On the Glauberman correspondent of a block. Proc. Amer. Math. Soc. 138 (2010) 2641-2651. MR 2644880.
Abstract, references, and article information   
View Article: PDF

[6] G. Hiss and A. Zalesski. Tensoring generalized characters with the Steinberg character. Proc. Amer. Math. Soc. 138 (2010) 1907-1921. MR 2596024.
Abstract, references, and article information   
View Article: PDF

[7] David I. Stewart. The second cohomology of simple $SL_2$-modules. Proc. Amer. Math. Soc. 138 (2010) 427-434. MR 2557160.
Abstract, references, and article information   
View Article: PDF

[8] R. W. Raffoul. A spectral theoretic approach to the Kirillov-Duflo correspondence. Proc. Amer. Math. Soc. 137 (2009) 2785-2794. MR 2497493.
Abstract, references, and article information   
View Article: PDF

[9] Jon F. Carlson, Sunil K. Chebolu and Ján Minác. Freyd's generating hypothesis with almost split sequences. Proc. Amer. Math. Soc. 137 (2009) 2575-2580. MR 2497468.
Abstract, references, and article information   
View Article: PDF

[10] Antonio Díaz, Adam Glesser, Nadia Mazza and Sejong Park. Glauberman's and Thompson's theorems for fusion systems. Proc. Amer. Math. Soc. 137 (2009) 495-503. MR 2448569.
Abstract, references, and article information   
View Article: PDF

[11] Sunil K. Chebolu, J. Daniel Christensen and Ján Minác. Groups which do not admit ghosts. Proc. Amer. Math. Soc. 136 (2008) 1171-1179. MR 2367091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mohsen Pourahmadi, Akihiko Inoue and Yukio Kasahara. A prediction problem in $L^2 (w)$. Proc. Amer. Math. Soc. 135 (2007) 1233-1239. MR 2262930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ching-Lung Lin. Strong unique continuation for $m$-th powers of a Laplacian operator with singular coefficients. Proc. Amer. Math. Soc. 135 (2007) 569-578. MR 2255304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yuanyang Zhou. Morita equivalences between some blocks for $p$-solvable groups. Proc. Amer. Math. Soc. 133 (2005) 3133-3142. MR 2160174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gabriel Navarro and Geoffrey R. Robinson. Blocks with $p$-power character degrees. Proc. Amer. Math. Soc. 133 (2005) 2845-2851. MR 2159761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Paramita Das and Vijay Kodiyalam. Planar algebras and the Ocneanu-Szymanski theorem. Proc. Amer. Math. Soc. 133 (2005) 2751-2759. MR 2146224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Xavier Dussau. Multipliers of weighted spaces and reflexivity property. Proc. Amer. Math. Soc. 133 (2005) 1379-1386. MR 2111962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shigeo Koshitani and Naoko Kunugi. Blocks of central $p$-group extensions. Proc. Amer. Math. Soc. 133 (2005) 21-26. MR 2085148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. S. Kleshchev and A. E. Zalesski. Minimal polynomials of elements of order $p$ in $p$-modular projective representations of alternating groups. Proc. Amer. Math. Soc. 132 (2004) 1605-1612. MR 2051120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Andrei Marcus. Broué's abelian defect group conjecture for alternating groups. Proc. Amer. Math. Soc. 132 (2004) 7-14. MR 2021243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Radha Kessar and Markus Linckelmann. A block theoretic analogue of a theorem of Glauberman and Thompson. Proc. Amer. Math. Soc. 131 (2003) 35-40. MR 1929020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Pham Huu Tiep and A. E. Zalesskii. Reducibility modulo $p$ of complex representations of finite groups of Lie type: Asymptotical result and small characteristic cases. Proc. Amer. Math. Soc. 130 (2002) 3177-3184. MR 1912995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Charles A. Micchelli, Thomas Sauer and Yuesheng Xu. Subdivision schemes for iterated function systems. Proc. Amer. Math. Soc. 129 (2001) 1861-1872. MR 1814120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Pham Anh Minh and Ton That Tri. The first occurrence for the irreducible modules of general linear groups in the polynomial algebra. Proc. Amer. Math. Soc. 128 (2000) 401-405. MR 1676308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. J. Witherspoon. A module-theoretic approach to Clifford theory for blocks. Proc. Amer. Math. Soc. 128 (2000) 661-670. MR 1646212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gabriel Navarro and Wolfgang Willems. When is a $p$-block a $q$-block?. Proc. Amer. Math. Soc. 125 (1997) 1589-1591. MR 1423327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ben Ford. Irreducible representations of the alternating group in odd characteristic. Proc. Amer. Math. Soc. 125 (1997) 375-380. MR 1353385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Shigeo Koshitani. Cartan invariants of group algebras of finite groups . Proc. Amer. Math. Soc. 124 (1996) 2319-2323. MR 1328356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robert Sandling. The modular group algebra problem for metacyclic $p$-groups. Proc. Amer. Math. Soc. 124 (1996) 1347-1350. MR 1343723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jian Bei An and Marston Conder. On the numbers of $2$-weights, unipotent conjugacy classes, and irreducible Brauer $2$-characters of finite classical groups . Proc. Amer. Math. Soc. 123 (1995) 2297-2304. MR 1273475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2